On the Dynamic Implications of New Shocks

Fève, Patrick, Matheron, Julien and Sahuc, Jean-Guillaume (2009) On the Dynamic Implications of New Shocks. Economics Letters, 102 (2). pp. 96-98.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10870


This paper assesses the time series properties of rational expectations models with news shocks. We show that news shocks allows to substantially improve the dynamic behavior of such models in generating higher persistence. We also warn the use of SVAR models to uncover news shocks.

Item Type: Article
Language: English
Date: February 2009
Refereed: Yes
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:55
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10870
URI: http://publications.ut-capitole.fr/id/eprint/2513

Actions (login required)

View Item View Item